English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Algorithms for the Rational Approximation of Matrix-Valued Functions

Gosea, I. V., & Güttel, S. (2021). Algorithms for the Rational Approximation of Matrix-Valued Functions. SIAM Journal on Scientific Computing, 43(5), A3033-A3054. doi:10.1137/20M1324727.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
2003.06410.pdf (Preprint), 972KB
Name:
2003.06410.pdf
Description:
File downloaded from arXiv at 2020-03-25 12:17
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
gosea_3216284.pdf (Publisher version), 964KB
Name:
gosea_3216284.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2021 SIAM. Published by SIAM under the terms of the Creative Commons 4.0 license

Locators

show

Creators

show
hide
 Creators:
Gosea, Ion Victor1, Author              
Güttel, Stefan2, Author
Affiliations:
1Max Planck Fellow Group for Data-Driven System Reduction and Identification, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_2453691              
2University of Manchester, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2020-03-132021
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1137/20M1324727
arXiv: 2003.06410
URI: http://arxiv.org/abs/2003.06410
Other: data_escidoc:3216284
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM Journal on Scientific Computing
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Philadelphia, PA : SIAM
Pages: - Volume / Issue: 43 (5) Sequence Number: - Start / End Page: A3033 - A3054 Identifier: ISSN: 1064-8275
CoNE: https://pure.mpg.de/cone/journals/resource/954928546248